# SDR U5OA202308230002

- Difficulty date: April 17, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N396NS
- Make and model: Gulstm GIV
- Aircraft serial: 1395
- Aircraft time: 10,679 hours, 4,959 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 500
- Part time: 10,679 hours, 4,959 cycles
- Component: Lh And Rh Wing, Gulstm
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH OUTBOARD TRAILING EDGE BOX WING REBATE FLANGES HAVE EXFOLIATION CORROSION, FOUND DURING CMP 575019 / 575020.
